Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Separation of singularities of analytic functions with preservation of boundedness

Author: V. P. Khavin
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 16 (2004), nomer 1.
Journal: St. Petersburg Math. J. 16 (2005), 259-283
MSC (2000): Primary 30E99
Published electronically: December 17, 2004
MathSciNet review: 2068355
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For which pairs $(O_1,O_2)$ of open sets on the complex plane is it true that the operator

\begin{displaymath}J:(f_1,f_2)\mapsto (f_1+f_2)\vert(O_1\cap O_2) \end{displaymath}

from $H^{\infty}(O_1)\times H^{\infty}(O_2)$ to $H^{\infty}(O_1\cap O_2)$ is a surjection? In the first part of the paper, a method is indicated for constructing pairs without this property. In the second part, for some classes of pairs $(O_1,O_2)$ a right inverse for $J$ is constructed explicitly. The paper continues the previous studies of the author jointly with A. H. Nersessian and J. Ortega Cedrá.

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, Sur les décompositions des fonctions analytiques uniformes et sur leurs applications, Acta Math. 65 (1935), 1-156.
  • 2. Carlos A. Berenstein and Roger Gay, Complex variables, Graduate Texts in Mathematics, vol. 125, Springer-Verlag, New York, 1991. An introduction. MR 1107514
  • 3. M. Fréchet, Sur certaines décompositions de la fonction complexe uniforme la plus générale, Acta Math. 54 (1930), 37-79.
  • 4. D. Gaier, Lectures on complex approximation, Birkhäuser Boston, Inc., Boston, MA, 1987. MR 0894920 (88i:30059b)
  • 5. -, Remarks on Alice Roth's fusion lemma, J. Approx. Theory 37 (1983), 246-250. MR 0693011 (84h:41032)
  • 6. Theodore W. Gamelin, Uniform algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1969. MR 0410387
  • 7. Paul M. Gauthier, Mittag-Leffler theorems on Riemann surfaces and Riemannian manifolds, Canad. J. Math. 50 (1998), no. 3, 547–562. MR 1629823,
  • 8. V. P. Havin, The separation of the singularities of analytic functions, Dokl. Akad. Nauk SSSR 121 (1958), 239–242 (Russian). MR 0098168
  • 9. -, Golubev series and the analyticity on a continuum, Linear and Complex Analysis Problem Book. 199 Research Problems (V. P. Khavin, S. V. Khrushchev, N. K. Nikolskii, eds.), Lecture Notes in Math., vol. 1043, Springer-Verlag, Berlin etc., 1984, pp. 670-673. MR 0734178 (85k:46001)
  • 10. V. P. Havin and A. H. Nersessian, Bounded separation of singularities of analytic functions, Entire functions in modern analysis (Tel-Aviv, 1997) Israel Math. Conf. Proc., vol. 15, Bar-Ilan Univ., Ramat Gan, 2001, pp. 149–171. MR 1890536
  • 11. V. P. Havin, A. H. Nersessian, and J. Ortega Cerdà, Uniform estimates in the Poincaré-Aronszajn theorem on the separation of singularities of analytic functions, Preprint, 2003.
  • 12. B. S. Mitjagin and G. M. Henkin, Linear problems of complex analysis, Uspehi Mat. Nauk 26 (1971), no. 4 (160), 93–152 (Russian). MR 0287297
  • 13. H. Poincaré, Sur les fonctions à espaces lacunaires, Amer. J. Math. 14 (1892), 201-221.
  • 14. P. L. Polyakov and G. M. Khenkin, Integral formulas for solution of the $\overline{\partial}$-equation, and interpolation problems in analytic polyhedra, Trudy Moskov. Mat. Obshch. 53 (1990), 130-170; English transl., Trans. Moscow Math. Soc. 1991, 135-175. MR 097995 (92b:32008)
  • 15. P. L. Polyakov, Continuation of bounded holomorphic functions from an analytic curve in general position into the polydisc, Funktsional. Anal. i Prilozhen. 17 (1983), no. 3, 87-88; English transl., Funct. Anal. Appl. 17 (1983), no. 3, 237-239. MR 0714234 (84k:32019)
  • 16. Georges Valiron, Fonctions analytiques, Presses Universitaires de France, Paris, 1954 (French). MR 0061658
  • 17. I. I. Privalov, Graničnye svoĭstva analitičeskih funkciĭ, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad, 1950 (Russian). 2d ed.]. MR 0047765
  • 18. Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0203075
  • 19. A. G. Vituškin, Analytic capacity of sets in problems of approximation theory, Uspehi Mat. Nauk 22 (1967), no. 6 (138), 141–199 (Russian). MR 0229838
  • 20. A. V. Kozlov and V. P. Khavin, Separation of singularities of analytic functions with the preservation of continuity up to the boundary (in preparation). (Russian)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 30E99

Retrieve articles in all journals with MSC (2000): 30E99

Additional Information

V. P. Khavin
Affiliation: St. Petersburg State University, Department of Mathematics and Mechanics, Petrodvorets, Bibliotechnaya Pl. 2, St. Petersburg 198504, Russia

Keywords: Bounded analytic function, Cauchy potential, plane continuum, separation of singularities
Received by editor(s): September 23, 2003
Published electronically: December 17, 2004
Dedicated: Dedicated to Mikhail Shlemovich Birman on the occasion of his 75th birthday
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society